Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 735910, 8 pages
http://dx.doi.org/10.1155/2014/735910
Research Article

On the Fiber Preserving Transformations for the Fifth-Order Ordinary Differential Equations

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 15 January 2014; Accepted 11 March 2014; Published 3 April 2014

Academic Editor: Zlatko Jovanoski

Copyright © 2014 S. Suksern and W. Pinyo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Suksern and W. Pinyo, “On the Fiber Preserving Transformations for the Fifth-Order Ordinary Differential Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 735910, 8 pages, 2014. https://doi.org/10.1155/2014/735910.